# SDR VTZA95303

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Gust Lock Handle
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6577 - IAD-JFK - ABORTED TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING ACTIVATING DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE GUSTLOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
